Hello alcon1502. It depends more what is causing the mood swings and you posted under GAD as a subject. Are you taking any medications for anxiety? If so it be could simply be a need to adjust the dose. Diagnosis is half the battle in trating a condition. Sorry that I haven't given you an answer since I don't know your diagnosis if you have one. Regards pledge
Many different meds could be helpful regardless of when the swings occur. If the mood swings are due to lack of sleep, then a sleep aid maybe more in order. If the mood swings are a not attributable to lack of sleep or situational problems but more likely a chemical imbalance then I recommend a medication such as lamictal. It really depends on the source and symptoms you are experiencing, as Pledge has said.
Speaking from experience, and my humble opinon, I'm taking Lamictal for Bipolar disorder, Risperdal, Ativan for the anxiety disorder. I can't diagnose you it seems like you are suffering from bipolar disorder but there are other disorders sometimes they mimic one another.
PTSD, OCD, Depression, Anxiety... there are others.
Best of luck,
Wow, that's hard to say because Doctors have to take many things into account when prescribing medications, many of which cannot be analyzed here. Also, the number of medications available for this today is staggering. So, taking into account how many parameters there are to consider about you, the patient, and the right medication, I personally would point you toward a Dr that specializes in this area of treatment. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2009 • 2 answers
Posted 24 Jun 2012 • 9 answers
Posted 25 Oct 2012 • 10 answers
Posted 25 Apr 2013 • 12 answers
Posted 8 Jan 2015 • 2 answers